Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child has red spots on bum, legs. Applied sudacrem. What is it, how to cure?

My 2 year old daughter had 5 red spots on her bum area for over a week which i considered to be a bit of nappy rash and treated with sudacrem. Tonight there are many more spots covering the whole area but they do not seem to be painful however one is quite red and appears very sorr. She has also developed 3 spots on her leg which seem to feel a bit crusty to the touch I wasn't sure if they were connected?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Rash on bums can be diaper dermatitis but you are already using sudacream. you can continue giving it. It could be due to bacterial infection, you can try in addition antibacterial cream. But since it haS been for over a week just show it to a dermatologist. She will be alright. There is nothing to worry much.

Take care
Dr. Balaji Chinnasami MD
Assistant professor- Pediatrics
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor